# SDR AUS20020562

- Difficulty date: June 2, 2002
- Submitted: July 8, 2002
- Operation: Air carrier
- Make and model: Piper PA-28-161
- Engine: Lyc O320D3G
- Propeller: Snsnch 74DM
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Shaft
- Condition: Binding
- Location: Carburetor
- Stage of operation: LD
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(AUS) CARBURETOR THROTTLE SHAFT BINDING. SUSPECT CAUSED BY ICING OFTHE CARBURETOR. COCKPIT CONTROL AND THROTTLE SHAFT BENT.
